ANTIBIOTIC-INDUCED CONVULSIONS - 10/09/11
Resumen |
Convulsive episodes are associated with the use of a number of antimicrobial agents. Although seizures may be a feature of the disease being treated, antibiotics should be considered possible causes of seizures, particularly if suggested by temporal relationships between seizure activity and drug administration. The astute clinician should be aware of the clinical settings in which antibiotic-induced seizures occur, be familiar with likely agents and their mechanisms of toxicity, and be prepared to institute appropriate management directed at this adverse effect of antimicrobial therapy.
El texto completo de este artículo está disponible en PDF.Esquema
| Address reprint requests to Kevin L. Wallace, MD, Good Samaritan Regional Medical Center, Department of Medical Toxicology, 925 E. McDowell Road, Phoenix, AZ 85006 |
Vol 13 - N° 4
P. 741-762 - octobre 1997 Regresar al númeroBienvenido a EM-consulte, la referencia de los profesionales de la salud.
El acceso al texto completo de este artículo requiere una suscripción.
¿Ya suscrito a @@106933@@ revista ?
